# SDR DALA2015041302775

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THAT THE EXTERNAL TAIL RELEASE CABLE WAS WORN.  MAINTENANCE R & R THE WORN CABLE AND A FUNCTIONAL TEST WAS SATISFACTORY.  LP 1901103.
